# SDR DALA14015396812

- Difficulty date: March 8, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 50,895 hours, 14,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ABOVE R4 DOOR INOPERATIVE.  R & R EMERGENCY BATTERY PACK AND CHARGER ASSY IN AFT CABIN OVERHEAD CEILING PANEL IAW AMM 33-51.
